I was prescribed Lexapro 10 mg and was very resistant to taking it and started with 2. Ringing has never stopped. So far It has been 4 days and I am having dizzyness, Back muscle pain, not being able to concentrate the greatest. This sneezing is exhausting me; however my anxiety issues are much better.
The problem is that the SSRIs are among the most commonly used drugs in the population, and tinnitus is one of the most common conditions in the population - so it is hard to get a handle on any correlation. I was put back on Prozac 20mg 3 years ago for "depression" it was in fact something like a burn-out from too much work, with physical symptoms like cluster headaches, vision problems, photophobia, myoclonus Prozac, I did a 6-week taper offand I had many, many symptoms.
I am also using a lot more organic foods than before. Stayed on 3 weeks and discontinued. A couple of days after stopping I noticed a high pitched ringing in my left ear when I tried to sleep. Changes my whole being. It becomes a matter of how best to move forward. I want a family with my boyfriend for now and what a huge help this site can be. I just wanted the help they could offer.
I think it may be my 8 months of usage from prozac. Luke March 8,6: All of us are physically taxed. There is no return to the Paxil as it made my blood pressure go sky high. If you have ringing ears then you've come to the right place.
At that time, we were not told about SSRIs causing withdrawal systems. I really regret going on this stupid drug. I tapered over a 3 month period and have not taken Prozac since January It goes up and down all the time, ive had since i quit and still today extreme muscle pain in my right leg all way down to my foot.
Hi MJ, thanks for sharing your experience. I have been on Zoloft mg for over 14 years now. After year 2 I got used to it and as time passed I barely noticed it. Six months later, I still have constant ringing.